Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from ED. No improvement from medicine. Any alternate solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hello, I suffer from ED and medication used to work but recently i have been unable to sustain my erections for more than 60 seconds, what do u recommend i do ? I am 30, and have had ED for 8 years now, pills worked for 7 years but have stopped working for 1 year now
Posted Mon, 27 May 2013 in Men's Health
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
Basically ED is caused either by some physical and organic disease or due to some psychological causes.
Reasons for organic causes are..
High blood pressure
Low male hormone levels
Nutritional defciencies
Vascular disease...and do on as list is endless 

But to have ED at such a young age is generally due to psychological causes like extreme depression,aloneness,stressful life,bad conditions at work,disturbed relations etc.
Other most common causes for ED at young age are...
Overuse of drugs
Very sedentary life

What you require is consultation and counselling by a urologist and finding the cause and then treating it.
Just using ED medications won't solve the purpose.

Till you consult a urologist for proper evaluation,do the following
Start doing regular exercises for 45 minutes a day
Reduce your wright and be in your required range of BMI
Quit alcohol and drugs ,if any
Quit smoking
Do yoga and deep breathing exercises.

I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor